# SDR CALA2017071002173

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N36447
- Make and model: Boeing 737924ER
- Aircraft serial: 31650
- Aircraft time: 18,096 hours, 6,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT LOOSE NEAR ROW 20E  REPLACED THE COVER.
